# SDR CALA2024111901181

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 8,238 hours, 2,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSEAT EMERGENCY EXIT LIGHTS ROW 1 - 5 AB DO NOT ILLUMINATE. CLEANED CONNECTOR TO BATTERY PACK CRADLE M2816.OPS CHECK SATISFACTORY AT THIS TIME. REF BOEING SWPM 20-60-00 AND BOEING 737 AMM 33-51-00.
